MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, 4MM A/C ARTHROSCOPE

STRYKER ENDOSCOPY-SAN JOSE PKG, 4MM A/C ARTHROSCOPE
Catalog Number 0502477011
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported scope was foggy, replacement scope used to complete procedure.
 
Additional Manufacturer Narrative
Alleged failure: foggy.Probable root cause: laser welding seal failure, distal/proximal window solder failure, damage to optical train, damage to needle, damage to distal or proximal windows, moisture intrusion, end of life wear-out, environmental disturbance: endoscope colder than dew point, environmental disturbance: fluid entrapment between the coupler and eyepiece junction (eyepiece only), use error.The product was not returned for investigation therefore the reported failure mode was not confirmed.The failure mode will be monitored for future reoccurrence.Please note that the initial report's type of reportable event was malfunction; per additional information confirmed that the issue was noticed before the case was started.An arthroscope having foggy image noticed before the case was started may cause user dissatisfaction but is not likely to result in any safety concerns to the patient or user.The procedure was completed successfully and no adverse consequences were reported.It does not seem likely that adverse consequences would result if it were to recur.Therefore making this event not reportable.
 
Event or Problem Description
Additional information confirmed that the issue was noticed before the case was tarted.An arthroscope having foggy image noticed before the case was started may cause user dissatisfaction but is not likely to result in any safety concerns to the patient or user.The procedure was completed successfully and no adverse consequences were reported.It does not seem likely that adverse consequences would result if it were to recur.Therefore making this event not reportable.

Brand Name
PKG, 4MM A/C ARTHROSCOPE
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8758311
Report Number0002936485-2019-00276
Device Sequence Number1590936
Product Code HRX
UDI-Device Identifier07613327059199
UDI-Public07613327059199
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K962075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0502477011
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/07/2019
Supplement Date Received by Manufacturer06/07/2019
Initial Report FDA Received Date07/03/2019
Supplement Report FDA Received Date08/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1